So I started on suboxone Thursday around 5 o'clock and I have had my ups and downs as far as side effects. No sleeping, dry mouth, headache, body aches and pains and this last one nausea... all off and on. This is all bearable!!! I welcome this any day to not go through opiate wd!! I was just wondering if and when it all subsides, especially the nausea?
Amber, most people don't have this many symptoms, is there anyway you could add some info for us. Which opiate did you transition from? What other meds did you stop or start recentl?. How long were you on opiates? Have you let your dr know you are having this many symptoms? Please make sure you are hydrated, either with water or gatorade. And do me one more favor, google the COWS sheet, clinical opiate withdrawal scale, and take that test, and please list how long you waited before starting suboxone from the time of your last opiate dose. I will try and trouble shoot this for you. Most people feel much better on suboxone, and I want for you to also. Patti
It doesn't sound like you ever got stable properly. You should NOT be having all those symptoms. Tell me how you did the induction, how much you took initially and how much you added at different times. How long had it been since you previously took any opiates before starting the induction? Did you use the COWS (clinical opioid w/d scale) worksheet that I suggest on my sub therapy sticky post on the discussion forum. I will put a link below. Pay very close attention to the INDUCTION section of the link below. What opiate were you previously taking and at what dose?
I believe I can help you get smoothed out if you will tell me everything you took, everything you did during your induction process and the final dose you are on now. Don't leave out any details, it will just keep me from knowing what to tell you. And how are you taking it now and in what amounts? God bless. :)
Hi ya amberwish! I agree with all suggestions so far. Try not to be stressed about taking 2 rather than 1 mg, twice daily. Not a big difference, and still gonna be a process. I hear that little voice in your mind saying, "I want it all over & done now!" And, relate SO well. LOL!! You're doing so well, please go easy on yourself; so many changes in your body/brain now! You can easily taper down to 1 & 1, after stablizing. And, please don't stop Neurontin yet! The Phentermine can exacerbate your anxiety/fear levels, so don't know if you're still taking that. It may fight the Subox., while you stabilize. You could taper that, if you haven't. And, then it may cause feeling kinda "down". Of course, the fear that accompanies thinking about living without all of our meds. at once can cause fear; huge shock to both brain/body.
If you're anything like I was, went from a chemical "garbage can" to cold turkey, then realized I wasn't doing justice to body/brain, so moved to Subox. & tapered to minimum therapeutic doses of all. I agree, Neurontin should be last to go. Its helping your nerve stability & things you may not even realize. As many said, be sure to taper every med. you've been on, then tackle each at a time, after stablizing Subox. You're a trooper, so pro-active, so please try not to have instant, overnight success in everything, gal! Good luck! Focus on positive. You're beginning to have & notice new feelings, actions, thoughts! xoJillian
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long do the initial side effects of cymbalta last? The headaches,nausea, fatigue , whirlybird b?
Posted 2 Jan 2010 • 12 answers
Posted 27 May 2011 • 2 answers
Posted 31 Jul 2011 • 3 answers
Posted 15 May 2013 • 2 answers
Posted 12 Mar 2016 • 0 answers